# SDR SWIA200819544

- Difficulty date: April 21, 2008
- Submitted: April 30, 2008
- Operation: Air carrier
- Aircraft: N218SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120287
- Aircraft time: 33,117 hours, 46,942 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Smoke
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

THE LAV SMOKE ALARM WENT OFF AFTER TAKEOFF, FLIGHT NR 5748.  INSPECTED AND OPERATED PACKS IN ALL MODES.  COULD NOT DUPLICATE ANY DISCREPANCIES.
